MANUFACTURER: BAYER CONSUMER PRODUCTS.
Provides temporary relief of these symptoms: runny nose, nasal and sinus congestion, headache, body aches and pains, sneezing, fever, sore throat.
Per Tablet: Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg.
Acesulfame Potassium; Aspartame; Citric Acid; Flavors; Magnesium Stearate; Maltodextrin; Sodium Bicarbonate; Sorbitol. Per Tablet: Sodium 475 mg.
Do not take more than the recommended dose (see Overdose Warning). Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: consult a doctor.
Shipping Weight : 0.40 lb